# SDR ASOA05490

- Difficulty date: June 3, 2005
- Submitted: June 27, 2005
- Operation: Air carrier
- Aircraft: N850AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7355
- Engine: Ge CF343B1
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part number: S1859
- Condition: Worn
- Location: Escape Hatch
- Component: Escape Hatch
- Component part number: 6003300117
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE EXTERIOR EXIT PLACARD ON THE PILOTS ESCAPE HATCH WAS FOUND WORN.  MAINTENANCE REMOVED AND REPLACED THE EXTERIOR EXIT PLACARD ON THE PILOTS ESCAPE HATCH.  (K)
